Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with pulmonary tuberculosis, have not smoked or taken alcohol, have enervation after taking anti-TB drugs. Cause?

hello good afternoon, can i ask some query about why i am infected with pulmonary tuberculosis even i m not alcoholic and smoker? 4years ago i was vomit of blood when i consult the doctor he give a medicine for TB 3weeks after taking the medicine i felt i loss my strength, what causes of losing my strength is this? i stop taking drugs,and after a year, now i got my x-ray the findings i have a PTB with volume loss.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Pul Tb is caused by a bacteria which enters the body primarily through airways. Though smoking and excessive alcohol can weaken a person`s defenses but are not the main cause of contracting tb. You did not take your tb medicines regularly last time hence it may have got reactivated. Tb medicines do have some side effects and a person may feel week in the beginning but as the treatment is continued, these subside and patient starts feeling very good. This time do not stop treatment on your own as then there are chances of developing drug resistant tb for which treatment is very cumbersome.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor